# SDR C2XA10CL191

- Difficulty date: December 3, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 24,928 hours, 19,265 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: SMP04VBC
- Condition: Corroded
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LAV SMOKE MESSAGE ON THE EICAS WHILE PARKED AT THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE DETECTOR CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.
